# SDR VNAA2013022300013

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 22,109 hours, 22,350 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 16735109
- Part serial: US0070
- Condition: Failed
- Location: Nlg Steering
- Part time: 24,138 hours, 24,429 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AIRCRAFT PULLED TO RIGHT SIDE DURING TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RIGHT STEERING FEEDBACK RVDT (ROTARY VARIABLE DIFFERENTIAL TRANSFORMER), AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
